# SDR R61A201406040720

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17069776003
- Condition: Cracked
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR SEAL METAL PROFILE HAS SEVERAL DENTS AND LOWER RADIUS IS CRACKED. MX R & R FWD CARGO DOOR SEAL METAL PROFILE WORKED DENTS TO ORIGINAL CONTOUR COMMON TO FWD LOWER RADIUS IAW SRM 52-00-02, 51-40-02,51-41-02 FOR WORK DETAILS SEE VP-017841-2014/269 NO ADDITIONAL INSPECTION REQUIRED CRACK LENGTH IS .500.  PN 170-69776-003 SEAL SUPPORT.
